A new class of almost asymptotically nonexpansive type mappings in Banach spaces is introduced, which includes a number of known classes of nonlinear Lipschitzian mappings and non-Lipschitzian mappings in Banach spaces as special cases; for example, the known classes of nonexpansive mappings, asymptotically nonexpansive mappings and asymptotically nonexpansive type mappings. The convergence problem of modified Ishikawa iterative sequences with errors for approximating fixed points of almost asymptotically nonexpansive type mappings is considered. Not only S. S. Chang's inequality but also H. K. Xu's one for the norms of Banach spaces are applied to make the error estimate between the exact fixed point and the approximate one. Moreover, Zhang Shi-sheng's method (Applied Mathematics and Mechanics (English Edition), 2001,22(1):25–34) for making the convergence analysis of modified Ishikawa iterative sequences with errors is extended to the case of almost asymptotically nonexpansive type mappings. The new convergence criteria of modified Ishikawa iterative sequences with errors for finding fixed points of almost asymptotically nonexpansive type mappings in uniformly convex Banach spaces are presented. Also, the new convergence criteria of modified Mann iterative sequences with errors for this class of mappings are immediately obtained from these criteria. The above results unify, improve and generalize Zhang Shi-sheng's ones on approximating fixed points of asymptotically nonexpansive type mappings by the modified Ishikawa and Mann iterative sequences with errors.
almost asymptotically nonexpansive type mapping fixed point modified Ishikawa iterative sequence with error modified Mann iterative sequence with error
Chinese Library Classification number
2000 Mathematics Subject Classification
47H09 47H10 47H17
This is a preview of subscription content, log in to check access.
ZHANG Shi-sheng. On the iterative approximation problem of fixed points for asymptotically nonexpansive type mappings in Banach spaces[J].Applied Mathematic and Mechanics (English Edition), 2001,22(1):25–34.MathSciNetGoogle Scholar
Reich S. Extension problems for accretive sets in Banach spaces[J].J Funct Anal, 1997,26:378–395.CrossRefGoogle Scholar
Chang S S, Cho Y J, Jung J S,et al. Iterative approximation of fixed point and solutions for strongly accretive and strongly pseudo-contractive mappings in Banach spaces[J].J Math Anal Appl, 1998,224:149–165.zbMATHMathSciNetCrossRefGoogle Scholar
Xu H K. Existence and convergence for fixed points of mappings of asymptotically nonexpansive type[J].Nonlinear Anal TMA, 1991,16(12):1139–1146.zbMATHCrossRefGoogle Scholar
Liu Q H. Convergence theorems of the sequence of iterates for asymptotically demi-contractive and hemi-contractive mappings[J].Nonlinear Anal TMA, 1996,26(11):1835–1842.zbMATHCrossRefGoogle Scholar